# SDR AALA20101208TUL01

- Difficulty date: December 8, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE STATION 1174 SHELF ABOVE CARGO DOOR CUTOUT IS CORRODED.  REMOVED AND REPLACED DAMAGED SHELF PER AARD 51-10-00-05.
